Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 142, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 17, 2009, 7:29 PM CDT for 4 counties in Missouri. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 17, 2009, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:40 PM CDT | FUNNEL CLOUD | 3 S Fulton, MO | LOOKING NORTH APPROX 10 MILES...VIEWS A WELL DEFINED FUNNEL CLOUD |
| Jun 17, 7:55 PM CDT | HAIL 0.7 | 1 Nw Fulton, MO | |
| Jun 17, 8:03 PM CDT | HAIL 0.75 | Fulton, MO | NUMEROUS REPORTS OF ROTATION UNDER THE STORM BEING CALLED INTO 911 DISPATCH. |
| Jun 17, 8:04 PM CDT | HAIL 1.25 | Fulton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2393 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 180029 SVRLSX MOC007-019-027-139-180115- /O.NEW.KLSX.SV.W.0142.090618T0029Z-090618T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 729 PM CDT WED JUN 17 2009 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI... CENTRAL BOONE COUNTY IN CENTRAL MISSOURI... NORTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI... MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 815 PM CDT * AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF AUXVASSE...OR 11 MILES NORTHWEST OF FULTON...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... FULTON... WELLSVILLE... AUXVASSE... WILLIAMSBURG... SHAMROCK... KINGDOM CITY... REFORM... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3907 9156 3871 9176 3899 9247 3920 9232 TIME...MOT...LOC 0029Z 286DEG 19KT 3900 9203 $$ CARNEY
2 follow-up statements
000
WWUS53 KLSX 180052
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT WED JUN 17 2009
MOC019-180100-
/O.CAN.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/
BOONE MO-
752 PM CDT WED JUN 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOONE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF BOONE
COUNTY. HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE.
LAT...LON 3892 9216 3906 9214 3907 9211 3915 9211
3917 9210 3907 9156 3871 9176 3887 9216
3890 9217
TIME...MOT...LOC 0050Z 291DEG 18KT 3895 9192
$$
MOC007-027-139-180115-
/O.CON.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/
CALLAWAY MO-MONTGOMERY MO-AUDRAIN MO-
752 PM CDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN AUDRAIN...MONTGOMERY AND NORTHERN CALLAWAY COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR KINGDOM CITY...OR 7 MILES NORTH OF FULTON...MOVING
EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
FULTON...WILLIAMSBURG...SHAMROCK AND REFORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
LAT...LON 3892 9216 3906 9214 3907 9211 3915 9211
3917 9210 3907 9156 3871 9176 3887 9216
3890 9217
TIME...MOT...LOC 0050Z 291DEG 18KT 3895 9192
$$
CARNEY000 WWUS53 KLSX 180108 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 808 PM CDT WED JUN 17 2009 MOC007-139-180117- /O.CAN.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/ MONTGOMERY MO-AUDRAIN MO- 808 PM CDT WED JUN 17 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUDRAIN AND MONTGOMERY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM. REMAIN ON THE LOOK OUT FOR ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT. LAT...LON 3884 9208 3902 9198 3895 9165 3871 9176 TIME...MOT...LOC 0107Z 304DEG 18KT 3884 9189 $$ MOC027-180115- /O.CON.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/ CALLAWAY MO- 808 PM CDT WED JUN 17 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL CALLAWAY COUNTY... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FULTON...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... WILLIAMSBURG AND REFORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HAIL UP TO 1 AND ONE QUARTER INCHES IN DIAMETER HAS BEEN REPORTED IN FULTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3884 9208 3902 9198 3895 9165 3871 9176 TIME...MOT...LOC 0107Z 304DEG 18KT 3884 9189 $$ CARNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:57 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 17, 5:57 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT WED JUN 17 2009
.DISCUSSION...
/406 PM CDT WED JUN 17 2009/
PRIMARY CONCERNS ARE WEATHER FOR TONIGHT...HEAT/HUMIDITY ON
THU...AND SEVERE WX POTENTIAL FOR FRI.
TONIGHT...SFC OBS AND LOCAL WRF OUTPUT DEPICT THETAE GRADIENT
STRETCHED ACROSS KS/NE BORDER THROUGH NRN MO AND INTO IL. STORMS
HAVE FIRED ALONG THIS BOUNDARY NEAR THE KS/NE BORDER AND IN
EXTREME SRN IL...WITH A NOTABLE LACK OF CONVECTION ACROSS MO
LIKELY DUE TO LIMITED CONVERGENCE ALONG THIS BOUNDARY. EXPECT
THESE STORMS TO EVENTUALLY TURN SE AND AFFECT PORTIONS OF THE CWA
WITH POSSIBLE UPSCALE GROWTH TO AN MCS.
THURSDAY...HOTTEST WEATHER SO FAR THIS SUMMER IS ON TAP FOR THU
AFTERNOON WITH HIGHS IN THE MID TO UPPER 90S AND A HUMID AIR MASS.
HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 105 DEGREES SO WENT
AHEAD WITH A HEAT ADVISORY FOR PARTS OF EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS.
FRIDAY...ECMWF HAS BEEN TRENDING FARTHER NORTHWEST WITH THE SW TROF...RAISING
QUESTIONS ABOUT SRN EXTENT OF CONVECTION FOR FRI AND TIMING OF
FROPA. HELD FRI POPS AT CHC AND WILL DEFER TO SUBSEQUENT SHIFTS
FOR REASSESSMENT.
SATURDAY THROUGH WEDNESDAY...STRONG RIDGING BUILDS IN TO THE SOUTHERN AND
CENTRAL CONUS. KEPT THIS PERIOD DRY DUE TO STRONG RIDGING AND NO
CLEAR FORCING MECHANISMS.
KANOFSKY
&&
.AVIATION...
/540 PM CDT WED JUN 17 2009/
FOR THE 00Z TAFS...CONVECTION ACRS NWRN MO WILL MOVE SEWD THRU COU
EARLY THIS EVNG. THIS CONVECTION MAY EVENTUALLY MAKE IT SEWD INTO
THE STL METRO AREA BY 05Z THU. MAY INCLUDE A VCTS GROUP IN STL/SUS
AS CONVECTION SHOULD AT LEAST GET NR STL/SUS IF NOT PASS THRU LTR
THIS EVNG INTO THE OVERNIGHT HRS. AS THE LLJ STRENGTHENS LTR THIS
EVNG MORE CONVECTION SHOULD DVLP ACRS NWRN MO IN THE FORM OF AN
MCS WHICH SHOULD MOVE THRU UIN LT TGT. THIS LT NGT EARLY MRNG MCS
ACTIVITY MAY REMAIN JUST N OF COU...STL AND SUS BUT MAY INCLUDE A
VCTS GROUP. THIS MCS WILL LIKELY MOVE E OF UIN BY MID MRNG ON THU
WITH ONLY SCT DIURNAL CUMULUS CLOUDS FCST FOR THE TAF SITES ON
THU. PREVAILING SELY SFC WNDS THIS EVNG SHOULD GRADUALLY VEER ARND
TO A SLY DIRECTION LT TGT OR EARLY THU MRNG...THEN TO A SWLY
DIRECTION BY LT MRNG OR AFTN ON THU AS THE WK WRMFNT MOVES N-NE OF
THE TAF SITES.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR JEFFERSON-
LINCOLN-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.
IL...HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR CALHOUN IL-
JERSEY IL-MADISON IL-MONROE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 17, 4:05 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT WED JUN 17 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 405 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION. SOME OF THESE STORMS MAY BE SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL...ESPECIALLY FROM NORTHEAST AND CENTRAL MISSOURI THROUGH SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED ON THURSDAY AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY AFTERNOON AND EARLY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY PRODUCT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON THURSDAY NIGHT...AND A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION ON FRIDAY AND FRIDAY NIGHT. SOME OF THE STORMS DURING THIS PERIOD COULD BE SEVERE. MODERATE RIVER FLOODING IS EXPECTED ON PORTIONS OF THE MISSOURI AND MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Jun 17, 7:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT WED JUN 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 5 N COLUMBIA 39.03N 92.33W
06/17/2009 E1.75 INCH BOONE MO EMERGENCY MNGR
&&
EVENT NUMBER LSX0902415
MILLERLocal storm report, Jun 17, 7:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT WED JUN 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 4 N COLUMBIA 39.01N 92.33W
06/17/2009 E50 MPH BOONE MO FIRE DEPT/RESCUE
RELAYED VIA COLUMBIA EOC
0700 PM HAIL 4 N COLUMBIA 39.01N 92.33W
06/17/2009 E1.75 INCH BOONE MO FIRE DEPT/RESCUE
RELAYED VIA COLUMBIA EOC
&&
EVENT NUMBER LSX0902416
EVENT NUMBER LSX0902417
MILLERLocal storm report, Jun 17, 7:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT WED JUN 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 N COLUMBIA 39.00N 92.33W
06/17/2009 E1.00 INCH BOONE MO LAW ENFORCEMENT
&&
EVENT NUMBER LSX0902418
MILLERLocal storm report, Jun 17, 7:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT WED JUN 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 SE HALLSVILLE 39.06N 92.15W
06/17/2009 E0.70 INCH BOONE MO TRAINED SPOTTER
IN BROWNS STATION
&&
EVENT NUMBER LSX0902419
MILLERLocal storm report, Jun 17, 7:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT WED JUN 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0713 PM WALL CLOUD COLUMBIA 38.95N 92.33W
06/17/2009 BOONE MO TRAINED SPOTTER
SOUTH SIDE OF COLUMBIA LOOKING NE 2 TO 3 MILES
&&
EVENT NUMBER LSX0902420
MILLERLocal storm report, Jun 17, 7:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT WED JUN 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 5 SE HALLSVILLE 39.06N 92.15W
06/17/2009 E1.00 INCH BOONE MO TRAINED SPOTTER
1 EAST OF BROWNS STATION
&&
EVENT NUMBER LSX0902421
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:39 PM CDT | Tornado Warning | LSX | Callaway | 37 min |
| Jun 17, 7:41 PM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jun 17, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 46 min |
| Jun 17, 8:21 PM CDT | Flash Flood Warning | LSX | Callaway | 4 hr |
| Jun 17, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 17 min |
| Jun 17, 8:59 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 46 min |
| Jun 17, 9:44 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 46 min |
| Jun 18, 12:01 AM CDT | Flash Flood Warning | LSX | Callaway | 8 hr |
| Jun 18, 2:29 PM CDT | River Flood Warning | LSX | Franklin | 20 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.